# SDR YENA2022072600716

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 2,752 hours, 411 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: None
- Part number: 10208912
- Part serial: LSGCA12849
- Condition: Failed
- Location: Engine-2
- Part time: 2,172 hours, 310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) ' REF TSI ON WO 1190881, REPLACE N1 SPEED PROBE; REMOVED AND REPLACED OF ENG 2 N1 SPEED PROBE IAW AMM 77-11-21. SEE L/P 3389619 (ACCOMPLISHED OP'S CHECK OF N1 SPEED SENSOR IAW AMM 77-11-21-720-050-A. OP'S CHECK OK FOR CONTINUED SERVICE.) FOR OPS CHECK.' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
